MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML LL NEEDLE 23G 1IN REGULAR BEVEL TW; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML LL NEEDLE 23G 1IN REGULAR BEVEL TW; PISTON SYRINGE
Catalog Number 309571
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter state: address information was not able to be obtained, therefore, nj was used as a place holder.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use with bd 3ml ll needle 23g 1in regular bevel tw the shipper label was missing a barcode and the lot number and expiration date.The following information was provided by the initial reporter: customer discovered a potential product quality issue with syr+ndl ll bd 3ml 23gx1 100 (dev 04013).Customer discovered some of the boxes only had one bar code located on the box and others had two.Picture received also shows that lot and exp date are missing.
 
Additional Manufacturer Narrative
H6: investigation summary: one photo of a 3ml luer-lock syringe box carton was received and evaluated.The image shows two box cartons, both having box labels on the carton with one label having all applicable product information and the other label missing the secondary bar code, batch number and expiration date.The condition observed is non-conforming per product specification.Potential root cause for the label content missing defect is associated with the packaging process.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD 3ML LL NEEDLE 23G 1IN REGULAR BEVEL TW
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17339256
Report Number1213809-2023-00736
Device Sequence Number6903380
Product Code FMF
UDI-Device Identifier00382903095711
UDI-Public00382903095711
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309571
Device Lot Number2318559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown